# SDR SWIA202054499

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 601R1430343S
- Condition: Chafed
- Location: Lt Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE LEADING EDGE CHAFED AT OUTBOARD .010" OUT OF LIMIT REQUIRES REPLACEMENT.  C-CHECK RO 12/04/2020.  LT INBOARD FLAP LEADING EDGE OUTBOARD PANEL WAS REMOVED AND NEW PART INSTALLED, IAW CRJ 200 SRM.
